# SDR A6WA2012062940589

- Difficulty date: June 11, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 28,805 hours, 27,956 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT 80 KNOTS, NOTED STANDBY AIRSPEED INDICATING "0" KNOTS.  RETURN TO DEPARTURE.
